# SDR WX0A2014090372126

- Difficulty date: August 27, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 63,377 hours, 41,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT MARKER LIGHTS INOPERATIVE.  R & R EMER BATTERY PACK & PWR SUPPLY B5-107 IAW AMM 33-53-00, NO FIX.  TROUBLE SHOT, FOUND WIRE L982D14 CONNECTED AT B5-209, THIS IS A DELETE WIRE FROM AIM DWG AA 10625 & IS CONNECTED TO GND WIRE L982D14 COIL & STOW IAW SWPM 20-10-04.  EMER LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
